Approximation by nonlinear integral operators via summability process


ASLAN İ. , DUMAN O.

MATHEMATISCHE NACHRICHTEN, vol.293, no.3, pp.430-448, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 293 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1002/mana.201800187
  • Title of Journal : MATHEMATISCHE NACHRICHTEN
  • Page Numbers: pp.430-448

Abstract

In this paper, we study the approximation properties of nonlinear integral operators of convolution-type by using summability process. In the approximation, we investigate the convergence with respect to both the variation semi-norm and the classical supremum norm. We also compute the rate of approximation on some appropriate function classes. At the end of the paper, we construct a specific sequence of nonlinear operators, which verifies the summability process. Some graphical illustrations and numerical computations are also provided.